Alert archive / Texas / Wind Advisories in 2008

Wind Advisory 11, NWS Fort Worth, TX

March 2, 200846 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Mar 2, 2008, 3:59 AM CST for 46 counties in Texas. It took effect at Mar 2, 2008, 11:00 AM CST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2008, 3:59 AM CST (09:59 UTC)
In effect from
Mar 2, 2008, 11:00 AM CST
Expired
Mar 3, 2008, 6:00 PM CST
In force
31 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1835 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 020959
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
359 AM CST SUN MAR 2 2008

...A WIND ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
CST THIS EVENING...

.AN INTENSE LOW PRESSURE SYSTEM WILL BE NEARING NORTH TEXAS TODAY.
THIS WILL RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE REGION
AND GUSTY SOUTHERLY WINDS. SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER
GUSTS ARE EXPECTED ACROSS ALL OF NORTH TEXAS. THE WIND SHOULD
DIMINISH BELOW CRITERIA AFTER 900 PM THIS EVENING.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021800-
/O.NEW.KFWD.WI.Y.0011.080302T1700Z-080303T0300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
359 AM CST SUN MAR 2 2008

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CST
THIS EVENING. 

STRONG AND GUSTY SOUTH WINDS WILL DEVELOP ACROSS ALL OF NORTH
TEXAS AS A STRONG LOW PRESSURE SYSTEM NEARS. SOUTH WINDS OF 20 TO
30 MPH WITH HIGHER GUSTS OF 35 TO 40 MPH ARE EXPECTED DURING THE
AFTERNOON. THE STRONG WINDS WILL DIMINISH BELOW CRITERIA BY LATE
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
5 follow-up statements
000 
WWUS74 KFWD 021754
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1154 AM CST SUN MAR 2 2008

...A WIND ADVISORY REMAINS IN EFFECT THROUGH 9 PM CST THIS
EVENING...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030300-
/O.CON.KFWD.WI.Y.0011.000000T0000Z-080303T0300Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1154 AM CST SUN MAR 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

VERY STRONG AND GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON
AND EVENING HOURS ACROSS ALL OF NORTH TEXAS. SOUTH WINDS OF 20 TO
30 MPH WITH HIGHER GUSTS OF 35 TO 40 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

82/JLD
000 
WWUS74 KFWD 030248 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CST SUN MAR 2 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031000-
/O.EXT.KFWD.WI.Y.0011.000000T0000Z-080304T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
848 PM CST SUN MAR 2 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY...

STRONG SOUTHERLY WINDS AHEAD OF A COLD FRONT WILL PERSIST ACROSS 
ALL OF NORTH TEXAS TONIGHT...THEN WINDS ARE EXPECTED TO SHIFT TO
THE NORTH AT 20 TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH BEHIND
THE COLD FRONT EARLY MONDAY MORNING. GUSTY WINDS WILL PERSIST
THROUGH THE DAY MONDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30
MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

DUNN
000 
WWUS74 KFWD 030516 AAB
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1116 PM CST SUN MAR 2 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200-
/O.CON.KFWD.WI.Y.0011.000000T0000Z-080304T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1116 PM CST SUN MAR 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...

STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE AHEAD OF A COLD FRONT THROUGH LATE TONIGHT. WINDS WILL
SHIFT TO THE NORTHWEST BEHIND THE COLD FRONT TO 30 TO 40 MPH WITH
HIGHER GUSTS.  GUSTY WINDS WILL PERSIST THROUGH THE DAY MONDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

DUNN
000 
WWUS74 KFWD 030943
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
343 AM CST MON MAR 3 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040000-
/O.CON.KFWD.WI.Y.0011.000000T0000Z-080304T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
343 AM CST MON MAR 3 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

NORTHWEST WINDS BEHIND A STRONG COLD FRONT WILL RANGE FROM 20 TO
30 MPH WITH GUSTS UP TO 40 MPH TODAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

SCHULTZ
000 
WWUS74 KFWD 032357
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CST MON MAR 3 2008

...WIND ADVISORY FOR ALL OF NORTH TEXAS WILL BE ALLOWED TO EXPIRE
AT 6 PM CST...

.THE COLD FRONT HAS PUSHED OFF THE COAST...WHILE SURFACE HIGH
PRESSURE CONTINUES TO PUSH ACROSS WEST TEXAS. AS A RESULT...THE
PRESSURE GRADIENT WILL CONTINUE TO RELAX THROUGH THE OVERNIGHT
HOURS. ALSO...COOLING AFTER SUNSET WILL HELP THE WINDS DIMINISH
BELOW ADVISORY LEVELS. HOWEVER...ITLL REMAIN BRISK THROUGH LATE
EVENING...BEFORE SETTLING BELOW 10 MPH AFTER MIDNIGHT. 

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040100-
/O.EXP.KFWD.WI.Y.0011.000000T0000Z-080304T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
557 PM CST MON MAR 3 2008

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS 20 TO 30 MPH WILL CONTINUE TO SETTLE DOWN TO
BETWEEN 10 AND 20 MPH BY SUNSET AND AFTER. THUS...THE WIND
ADVISORY FOR ALL OF NORTH TEXAS WILL BE ALLOWED TO EXPIRE AT 6 PM
CST. 

$$

05/

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 1, 11:05 PM CST, 4 hours 54 minutes earlier.

Area forecast discussion, Mar 1, 11:05 PM CST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1105 PM CST SAT MAR 1 2008

.AVIATION...
SEE PREV 00Z AVIATION DISCUSSION...AS ONLY MINOR TWEAKS TO 00Z TAF
SET XPCTD WITH SOME BKN025/MVFR CIGS DEVELOPING NOW OVER SRN HILL
COUNTRY AND SOME LOWER STUFF NEAR IMMEDIATE UPR TX COAST.

SFC WNDS ACTUALLY STAYING UP ARND 15 KTS MOST PLACES...W/FEW GUSTS
TO NEAR 20 KTS...SO DESPITE BL LLJ BEING 35-45 KTS FROM THE SAME
DIRECTION...DONT THINK LLWS WILL NEED TO BE MENTION DURIGN THE
OVRNGT. OTRW...WILL TRY TO TIME SOME CATEGORICAL TSRA ARND/BY 00Z
SUN OFF OF DRYLINE PER MDL INDICATIONS.

&&

.PREV DISCUSSION... /ISSUED 958 PM CST SAT MAR 1 2008/

UPDATE...HAVE MADE SOME MINOR ADJUSTMENTS TO CURRENT FORECAST
BASED ON LATEST TRENDS. SATELLITE IMAGERY SHOWS MOSTLY CLEAR SKIES
ACROSS THE SOUTHERN PLAINS...WITH SOME LOW CLOUDINESS BEGINNING TO
DEVELOP IN THE HILL COUNTRY AND ALONG THE COAST. LOW CLOUDS SHOULD
SPREAD NORTH AGAIN LATER TONIGHT TOWARD MORNING. HAVE RAISED TEMPS
UP A COUPLE OF DEGREES IN MOST LOCATIONS BASED ON LATEST
OBSERVATIONS AND CONTINUED SOUTHERLY WINDS AT 10-15 MPH THROUGH
THE OVERNIGHT HOURS. OTHERWISE...NO OTHER CHANGES NECESSARY.

NEWEST MODEL DATA COMING IN STILL SUGGESTS AN INTERESTING SETUP
FOR TOMORROW AFTERNOON INTO THE OVERNIGHT HOURS. WATER VAPOR
IMAGERY SHOWS LEAD S/W MOVING INTO SOUTHERN NEW MEXICO WHICH WILL
QUICKLY EJECT ACROSS THE SOUTHERN PLAINS AHEAD OF MAIN TROF
TOMORROW AFTERNOON. STILL SOME UNCERTAINTY AS TO THE EXTENT OF
CLOUD COVER/PRECIP WELL AHEAD OF COLD FRONT. GUIDANCE SUGGESTS
EXTENSIVE CLOUD COVER AND SOME PRECIP BY AFTERNOON...BUT BOTH 00Z
NAM AND GFS INDICATING MORE VIGOROUS CONVECTION BY EVENING WELL
AHEAD OF MAIN SHOW WHICH WILL BE ALONG SOUTHWARD SURGING COLD
FRONT OVERNIGHT SUNDAY NIGHT.

91/DUNN

PREV DISCUSSION... /ISSUED 519 PM CST SAT MAR 1 2008/

CURRENT TAF TRENDS LOOK OVERALL PRETTY GOOD...BUT MAY NEED SOME
TWEAKING ON ARRIVAL OF MVFR CIGS D/FW TAF SITE IN THE OVRNGT/AFTR
06Z/...MORE TOWARD 09Z-10Z PER LATEST RUC13/NAM12 PROG SNDGS AND
LTST MOS GUIDANCE.

OTRW...VFR CONDS NEXT 7-9 HRS...THO KACT MAY SEE ARRIVAL OF MVFR CIGS
AS EARU AS 06Z OR SHORTLY AFTER...AS 35-45 KT BL/950-925MB LLJ GETS
CRANKING LATE EVE. RIGHT NOW...MOS ADVERTISING SUSTAINED SFC WNDS
ARND 15 KTS...PSBL OCNL GSTS TO 20 KTS. THIS WOULD MIMINIZE LLWS
POTENTIAL...BUT THIS WILL NEED TO BE EVALUATED CLOSELY ON 06Z TAF
ISSUANCE...AS MOS TENDS TO OVERDUE SUSTAINED SFC WNDS IN THESE WAA
TYPE OF SET-UPS A DAY PRIOR TO A FRONT/SYSTEM/CONVECTION.

OTRW...WILL BE LEANING TWD METMOS/FWCMOS FOR A RETURN TO VFR CIGS OR
BREAKOUT AFTR 18Z SUN...AS GFS LOOKS TOO PESSIMISTIC KEEPING MVFR
THRU 21Z. PROB30 GROUP MAY BE NEEDED FOR AFTN TSRA...BUT WILL DECIDE
AFTER FURTHER INTERROGATION OF MDL DATA.

PREV DISCUSSION... /ISSUED 303 PM CST SAT MAR 1 2008/

WARM AND MOIST GULF AIRMASS HAS MOVED NORTH INTO THE REGION AHEAD
OF THE DIGGING UPPER LEVEL TROUGH NOW PUSHING THROUGH THE PACIFIC
NW. SOUTHERLY FLOW WILL CONTINUE TO STRENGTHEN WITH INCREASING
CLOUDS AFTER MIDNIGHT AND ON INTO SUNDAY MORNING. AS THE UPPER
LEVEL TROUGH DIVES SOUTHEAST...IT WILL KICK A WEAK UPPER LEVEL LOW
CURRENTLY OVER THE BAJA AREA ACROSS NORTH TEXAS LATE TOMORROW
AFTERNOON. THE DYNAMIC LIFT ASSOCIATED WITH THIS FEATURE WILL MOVE
ACROSS AT PEAK HEATING AND MAY ALLOW STRONG/SEVERE THUNDERSTORMS
TO ORGANIZE WITHIN UNSTABLE AND SHEARED AIRMASS. THIS LEAD
SHORTWAVE WILL HAVE NO SURFACE FOCUS TO WORK WITH AS THE DRY LINE
AND COLD FRONT ARE FAR REMOVED FROM NORTH TX. ISENTROPIC PROGS
SUGGEST THAT CONVECTION MAY INITIALLY BE ELEVATED AND FORCED VIA
WARM ADVECTION PROCESSES...BUT STORMS COULD GRADUALLY TAP INTO
STRONGER LOW LEVEL INSTABILITY BY THE LATE AFTERNOON HOURS. WILL
SHOW BEST CHANCES OF RAIN OVER THE WESTERN ZONES AND MENTION A
POSSIBILITY OF SEVERE IN THE LATE AFTERNOON THERE.

THE MAIN SHOW WILL OCCUR SUNDAY NIGHT AS THE COLD FRONT AND UPPER
LEVEL TROUGH MOVE INTO NORTH TEXAS. STRONG LIFT AHEAD OF THE
DEEPENING UPPER LEVEL SYSTEM WILL ENSURE WIDESPREAD COVERAGE OF
RAIN/STORMS. HEAVY RAINFALL IS LIKELY...AS DIVERGENT THICKNESS
CONTOURS POINT TOWARD TRAINING RADAR ECHOES...AND HIGH
PRECIPITABLE WATER VALUES AND STRONG MOISTURE ADVECTION ALLOW
FOR EFFICIENT RAINFALL PRODUCTION. THE HEAVIEST RAINFALL AXIS IS
EXPECTED TO BE ALONG A LINE FROM HAMILTON TO DALLAS TO
PARIS...WHERE AN AVERAGE OF 1-2 INCHES IS FORECAST. WIND/HAIL
LOOK LIKE THE MAIN SEVERE WEATHER THREAT AHEAD OF THE FRONT...BUT
TORNADO THREAT IS CERTAINLY NON-ZERO IF DISCRETE SUPERCELLS CAN
ORGANIZE AHEAD OF SURGING COLD FRONT/SQUALL LINE SUNDAY EVENING.

RAIN WILL END FROM WEST TO EAST BY MONDAY MORNING WITH MUCH COLDER
TEMPERATURES AND STRONG NORTHERLY WINDS ON MONDAY. MOST MODELS
AND THE GFS ENSEMBLE MEAN CONTINUE TO SLOW DOWN THE PACE OF UPPER
LEVEL LOW WITH EACH RUN...AND THEREFORE WILL KEEP A CHANCE OF RAIN
AND CLOUDS GOING INTO MONDAY NIGHT OVER MUCH OF THE AREA. THERE
COULD BE A MIX OF RAIN AND SNOW OVER THE NORTHERN COUNTIES MONDAY
EVENING AS THE CORE OF THE UPPER LOW MOVES ACROSS...BUT SURFACE
TEMPERATURES WILL BE ABOVE FREEZING AND THEREFORE LITTLE TO NO
IMPACTS ARE EXPECTED ATTM. GIVEN THE SLOWER MOVEMENT...HAVE GONE
COOLER FOR TEMPS TUESDAY AND TUESDAY NIGHT.

PLEASANT WEATHER IS FORECAST FOR WEDNESDAY...BUT A REINFORCING
PUSH OF COLD AIR GRADUALLY INFILTRATES THE REGION BY THURSDAY AS A
LONGWAVE TROUGH ORGANIZES OVER THE EASTERN CONUS. GFS CONTINUES
TO BE THE WET OUTLIER WITH RAIN THURSDAY AND FRIDAY...BUT THIS IS
A RESULT OF A SHARPER UPPER TROUGH OVER TEXAS. THE GFS ENSEMBLE
MEAN AND ECMWF SHOW THE UPPER ENERGY HANGING BACK OVER BAJA...SO
WILL KEEP POPS LOWER THAN MEX SUGGESTS. TEMPERATURES WILL REMAIN
SLIGHTLY BELOW AVERAGE INTO NEXT WEEKEND.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  75  45  46  32 /   5  40 100  60  30
WACO, TX              61  75  54  55  31 /   5  40 100  60  10
PARIS, TX             56  73  57  58  31 /   5  30 100  70  40
DENTON, TX            60  74  44  44  30 /   5  50 100  50  30
MCKINNEY, TX          59  74  47  48  30 /   5  40 100  60  40
DALLAS, TX            62  75  47  48  33 /   5  40 100  60  30
TERRELL, TX           60  75  56  57  32 /   5  40 100  60  30
CORSICANA, TX         61  76  58  59  31 /   5  30 100  70  20
TEMPLE, TX            61  75  53  54  31 /   5  40 100  60  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

91/92/05
Hazardous weather outlook, Mar 2, 3:58 AM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
358 AM CST SUN MAR 2 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
358 AM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS.

A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS TODAY THROUGH
900 PM.

A FLASH FLOOD WATCH IN IN EFFECT FOR AREAS NORTH AND EAST OF A
BOWIE...WEATHERFORD...ATHENS LINE MIDNIGHT THROUGH DAYBREAK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY MORNING
GENERALLY EAST OF BONHAM...IRVING...CAMERON LINE.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH AND EAST OF A
BOWIE...WEATHERFORD...ATHENS LINE THROUGH MIDDAY MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED BY MID AFTERNOON AND TONIGHT.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:59 AM CSTFlash Flood WatchFWDCollin, Cooke, Dallas, Delta, Denton, Ellis and 15 more27 hr
Mar 2, 5:40 PM CSTSpecial Weather StatementFWDBosque35 min

Nearby

Wind Advisories in Texas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.